# SDR DU4R2008195

- Difficulty date: May 5, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N742VA
- Make and model: Boeing 737448
- Aircraft serial: 24773
- Aircraft time: 41,752 hours, 30,869 cycles
- Engine: Cfmint CFM563C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 188
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 312001 OPS NR 24727 - CRACK AT MAIN FRAME OB CHORD STA. 188 RT SIDE FLOOR LEVEL (CRACK IN RADIUS).
